Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 17, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2005, 9:06 AM CDT for Olmsted County, Minnesota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 9:06 AM CDT (14:06 UTC)
- Expired
- Jun 7, 2005, 10:00 AM CDT
- In force
- 54 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Olmsted County, MN
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 071407
SVRARX
MNC109-071500-
/O.NEW.KARX.SV.W.0017.050607T1406Z-050607T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
906 AM CDT TUE JUN 7 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OLMSTED COUNTY IN SOUTHEAST MINNESOTA
* UNTIL 1000 AM CDT
* AT 906 AM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING LARGE HAIL IN ROCHESTER...AND NORTH OF ROCHESTER NEAR
ORONOCO. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
POTSDAM AROUND 915 AM CDT...
VIOLA AROUND 920 AM CDT...
CARLEY STATE PARK AROUND 925 AM CDT...
LITTLE VALLEY AROUND 930 AM CDT...
THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
LAT...LON 4419 9260 4399 9257 4404 9209 4410 9209
4410 9233 4419 9233
$$
SHEA6 follow-up statements
000
WWUS53 KARX 071413
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT TUE JUN 7 2005
MNC109-071500-
/O.CON.KARX.SV.W.0017.000000T0000Z-050607T1500Z/
OLMSTED MN-
912 AM CDT TUE JUN 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR OLMSTED COUNTY...
BETWEEN 905 AND 910 AM...NUMEROUS REPORTS OF HAIL UP TO 1 INCH
IN DIAMETER WERE REPORTED IN FAR NORTHWEST ROCHESTER AND AREAS
JUST NORTH OF THE CITY. THE HAIL DID NOT LAST LONG BUT IS
MOVING INTO NORTHEAST PARTS OF OLMSTED COUNTY AND MAY BRING
MORE LARGE HAIL.
THE STORM HAS WEAKENED A LITTLE SINCE 9 AM BUT WE STILL EXPECT HAIL
UP TO PENNY SIZE NEAR POTSDAM AROUND 920 AM...LITTLE VALLEY AROUND
925 AM.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4419 9260 4399 9257 4404 9209 4410 9209
4410 9233 4419 9233
$$
SHEA000
WWUS53 KARX 071415
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
915 AM CDT TUE JUN 7 2005
MNC109-071500-
/O.CON.KARX.SV.W.0017.000000T0000Z-050607T1500Z/
OLMSTED MN-
915 AM CDT TUE JUN 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR OLMSTED COUNTY...
A NEW GROWING THUNDERSTORM SOUTH OF ROCHESTER MAY BRING LARGE HAIL
TO STEWARTVILLE...THE ROCHESTER AIRPORT...AND THE MAPLE VALLEY
GOLF COURSE AREA THROUGH 945 AM.
HAIL IS EXPECTED UP TO ONE INCH IN DIAMETER.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4419 9260 4399 9257 4404 9209 4410 9209
4410 9233 4419 9233
$$
SHEA000
WWUS53 KARX 071422
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
920 AM CDT TUE JUN 7 2005
MNC109-071500-
/O.CON.KARX.SV.W.0017.000000T0000Z-050607T1500Z/
OLMSTED MN-
920 AM CDT TUE JUN 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR OLMSTED COUNTY...
HAIL UP TO 1/2 INCH IN DIAMETER WAS REPORTED NEAR THE ROCHESTER
AIRPORT AT 920 AM. THIS STORM WILL MOVE THROUGH THE SOUTHERN END OF
ROCHESTER...ALONG HIGHWAY 63...NEAR COUNTY ROAD 1 TOWARDS THE
CHESTER AREA...EAST OF ROCHESTER.
THE OTHER STORM THAT EARLIER DROPPED LARGE HAIL IN NORTHWEST
ROCHESTER...IS NOW NEAR POTSDAM IN FAR NORTHEAST OLMSTED COUNTY.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4419 9260 4399 9257 4404 9209 4410 9209
4410 9233 4419 9233
$$
SHEA000 WWUS53 KARX 071433 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 931 AM CDT TUE JUN 7 2005 MNC099-071445- /O.CON.KARX.SV.W.0018.000000T0000Z-050607T1445Z/ MOWER MN- 933 AM CDT TUE JUN 7 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR MOWER COUNTY... AT 932 AM CDT...PENNY SIZE HAIL WAS REPORTED 2 MILES WEST OF OSTRANDER ALONG THE FILLMORE AND MOWER COUNTY LINE. AT 932 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL 3 MILES NORTHWEST OF COUNTY ROADS 4 AND 3...OR ABOUT 21 MILES WEST OF PRESTON. THE SEVERE STORM WAS MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR...RACINE AROUND 940 AM CDT... TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4383 9276 4350 9276 4352 9246 4382 9245 $$ BOYNE
000
WWUS53 KARX 071443
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 AM CDT TUE JUN 7 2005
MNC109-071500-
/O.CON.KARX.SV.W.0017.000000T0000Z-050607T1500Z/
OLMSTED MN-
942 AM CDT TUE JUN 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR OLMSTED COUNTY...
AT 940 AM...A LINE OF THUNDERSTORMS EXTENDED FROM NEAR WABASHA
MINNESOTA TO SOUTH OF ROCHESTER. THESE STORMS WILL MAINLY AFFECT
EASTERN OLMSTED COUNTY THROUGH 1000 AM WITH THE POSSIBILITY OF MORE
HAIL.
THE STORMS HAVE WEAKENED QUITE A BIT SINCE 920 AM...WITH THE LATEST
REPORTS OF ONLY HALF INCH HAIL.
THE WARNING WILL CONTINUE UNTIL STORMS PASS EAST OF THE COUNTY
ALTHOUGH LARGE HAIL IS NOT AS LIKELY AS EARLIER.
LAT...LON 4420 9251 4384 9256 4385 9209 4404 9209
4410 9209 4410 9233 4419 9233
$$
SHEA000
WWUS53 KARX 071457
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
957 AM CDT TUE JUN 7 2005
MNC109-071506-
/O.EXP.KARX.SV.W.0017.000000T0000Z-050607T1500Z/
OLMSTED MN-
957 AM CDT TUE JUN 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR OLMSTED COUNTY WILL EXPIRE AT
1000 AM...
THUNDERSTORMS HAVE CONTINUED TO WEAKEN AND WERE MOVING OUT OF
OLMSTED COUNTY. THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4420 9251 4384 9256 4385 9209 4404 9209
4410 9209 4410 9233 4419 9233
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:00 AM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jun 7, 3:00 AM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 300 AM CDT TUE JUN 7 2005 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT MAIN FORECAST FOCUS IS ON THE PCPN CHANCES...ALONG WITH THE POTENTIAL FOR SEVERE WEATHER AND/OR HEAVY RAIN. GFS/NAM SOLUTIONS IN GENERAL AGREEMENT WITH THE OVERALL PATTERN FOR THE NEXT COUPLE DAYS...WITH A 500 MB RIDGE AXIS SHIFTING EAST...WITH VARIOUS SHORTWAVES THEN MOVING THROUGH THE NOW SOUTHWEST FLOW ACROSS THE REGION. A WEST TO EAST RUNNING WARM FRONT...FROM A LOW OVER THE NORTHERN PLAINS...HOLDS NEARLY STATIONARY FOR TODAY INTO WEDNESDAY...BISECTING WI. THEN...BY WED NIGHT...BOTH THE NAM AND GFS MOVE THE MAIN SURFACE LOW NORTH IN SOUTHERN CANADA...SHIFTING A COLD FRONT INTO THE UPPER MISSISSIPPI RIVER VALLEY. SOME DIFFERENCES WITH THE SMALLER SHORTWAVES IN THE UPPER LEVEL FLOW...BUT GENERALLY CLOSE...EVEN IN THE QPF...WITH THE GFS/NAM. HOWEVER...AFTER 00Z THU...THE NAM WANTS TO SHIFT THAT SFC BOUNDARY FARTHER SOUTH...AND THEREFORE THE ACCOMPANYING PCPN CHANCES. A STRONGER SFC LOW JUST NORTH OF ND IN THE NAM MIGHT HAVE SOMETHING TO DO WITH DIFFERENCE. BOTH MODELS HAVE BEEN CONSISTENT WITHIN THEMSELVES CONCERNING THE MOVEMENT OF THIS BOUNDARY FOR THE PAST SEVERAL RUNS. THE UKMET HAS A SIMILAR STRENGTH AND POSITIONING TO THE SFC LOW JUST NORTH OF ND...BUT ITS SURFACE BOUNDARY IS CLOSER TO THE GFS...AS IS ITS PCPN. RATHER MURKY...AND CONFIDENCE NOT HIGH IN EITHER SOLUTION. HOWEVER...FEEL THE NAM IS A BIT FAST WITH MOVING THIS FRONT THROUGH...AND WILL SIDE WITH THE GFS/UKMET POSITIONING FOR NOW. SO...A RATHER ACTIVE BUT MESSY WEATHER PATTERN TO DEAL WITH FOR THE NEXT FEW DAYS...WITH A LOT OF DIFFERENT WEATHER FEATURES COMING INTO PLAY. ONGOING PCPN OVER THE NORTHERN PLAINS BEING FUELED BY THE LOW LEVEL JET AND STRONG 850 MOISTURE TRANSPORT. CORFIDI VECTORS WOULD TRACK THIS COMPLEX EAST SOUTHEAST TODAY...ALONG THE WARM FRONT. THIS WOULD SLIDE THE PCPN ACROSS THE NORTHERN 1/2 OF THE FORECAST LATER THIS AFTERNOON. STRONG INSTABILITY ACROSS THE AREA...WITH SBCAPES IN EXCESS OF 3000-4000 J/KG...AND 0-3 KM SHEAR NEAR 30 KTS ALONG AND NORTH OF THE WARM FRONT...WILL AID THE CONVECTION EITHER CONTINUING OR IN INITIATION MORE AS IT APPROACHES. AN MCV GENERATED FROM THIS COMPLEX WILL ALSO BE A BIG FACTOR IN FURTHERING THE CONVECTIVE POSSIBILITIES...AS IT SPINS ACROSS NORTHERN WI THIS AFTERNOON. SOUTH OF THE FRONT...THE STRONG INSTABILITY WILL BE IN PLACE...WITH LITTLE CIN INDICATED TO INHIBIT CONVECTION. NO DISCERNIBLE KICKER FOR INITIATION INDICATED VIA THE NAM OR GFS...BUT CONVECTIVE TEMPS OF AROUND 90 ARE PROGGED VIA FORECAST SOUNDINGS...AND THESE TEMPERATURES SHOULD BE REACHED. SO SOME SPONTANEOUS CONVECTION CANNOT BE RULED OUT...AND ANY WEAK BOUNDARY WOULD CERTAINLY PROVIDE A FOCUS FOR SHOWERS/STORM DEVELOPMENT. SO...FEEL THE BEST PCPN CHANCES WILL LIE ACROSS THE NORTHERN 1/2 OF THE FORECAST AREA TODAY...BUT CAN/T RULE OUT SOME DEVELOPMENT TO THE SOUTH. TONIGHT...ANOTHER 500 MB SHORTWAVE WILL SWING THROUGH THE UPPER LEVEL FLOW INTO THE NORTHERN PLAINS...AND HELP SPAWN ANOTHER THUNDERSTORM COMPLEX IN THAT AREA TONIGHT. A 50 KT LOW LEVEL JET AND VERY STRONG MOISTURE TRANSPORT IS EXPECTED TO BE EAST OF THAT...NOSING NORTH OF THE SFC WARM FRONT INTO WESTERN MN BY 06Z. SHOWERS AND STORMS SHOULD BLOSSOM IN THIS AREA TONIGHT AS A RESULT. FURTHER...STRONG ISENTROPIC LIFT ON THE 305:315 K SURFACES WILL AID THE PCPN PRODUCTION. SFC PW/S ARE EXPECTED TO BE IN THE 1.75 INCH RANGE IN THIS AREA...POINTING TO SOME HEAVY RAIN POSSIBILITIES. THE EXPECTED WEST-EAST MOVEMENT OF ANY STORMS THAT DO DEVELOP WOULD FURTHER SUPPORT THIS. THE BEST CHANCES LOOK TO BE ACROSS THE NORTHERN 1/3 OF THE FORECAST AREA. ON TO WEDNESDAY...THE COLD FRONT ASSOCIATED WITH THE LOW IS SLATED TO SLIP OVER THE UPPER MISSISSIPPI RIVER VALLEY...BECOMING THE MAIN FOCUS FOR FURTHER CONVECTION. AGAIN...INSTABILITY IS STRONG ALONG AND AHEAD OF THIS...ALTHOUGH THE BEST WIND SHEAR WILL BE OFF TO THE NORTH AND WEST OF THE LOCAL AREA. STILL A GOOD FETCH OF GULF MOISTURE INTO THE BOUNDARY...SO MORE SHOWERS AND THUNDERSTORMS SHOULD DEVELOP. THURSDAY? MUCH OF THE SAME AS WEDNESDAY...AS FRONTAL BOUNDARY LOOKS TO WAVER NORTHEAST TO SOUTHWEST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. FAVORABLE INSTABILITY WILL AGAIN ENHANCE THE PCPN CHANCES. AS FOR SEVERE WEATHER...BELIEVE THERE WILL BE A GOOD SHOT FOR SEVERE WEATHER OVER THE NEXT COUPLE DAYS SOMEWHERE ACROSS THE LOCAL AREA. AS TO WHEN AND WHERE...THE MESSY WEATHER PATTERN DOESN/T LEND TO PINPOINTING PLACEMENT AND TIMING. HOWEVER...FEEL THE STORMS MOVING INTO THE INCREASING INSTABILITY ACROSS THE AREA THIS AFTERNOON WILL ENHANCE THEIR SEVERE POTENTIAL. OTHER POINTS OF CONCERN WILL BE WITH THE EXPECTED THUNDERSTORM COMPLEX OVER MN TONIGHT...AND THEN THE ANTICIPATED CONVECTION TO DEVELOP ALONG THE SURFACE FRONT ON WED. IN ADDITION TO THE INCREASING SEVERE WEATHER RISK...THE POTENTIAL FOR HEAVY RAINS IS A CONCERN. THE MAIN THREAT MAY BE TONIGHT...AS THE WEST TO EAST BOUNDARY WILL LEAD TO TRAINING THUNDERSTORMS. STRONG LIFT INTO AND NORTH OF THE FRONT...WITH APPRECIABLE MOISTURE TO TAP INTO...COULD LEAD TO HEAVY RAINFALL AND SIGNIFICANT AMOUNTS. ITS BEEN RELATIVELY DRY ACROSS THE FORECAST AREA THOUGH...WHICH WOULD HELP MITIGATE THE FLOODING POTENTIAL IF THIS HEAVY RAIN SCENARIO DEVELOPS. STILL...ITS SOMETHING TO BE AWARE OF AND PAID ATTENTION TO. IN ADDITION...THE PCPN CHANCES WILL LINGER THROUGH THE REST OF THE WORK WEEK...SO HEAVY RAINS OVER THE NEXT COUPLE DAYS COULD LEAD TO THE THREAT FOR WIDESPREAD FLOODING FROM MORE SHOWERS/STORMS TOWARD THE END OF THE WORK WEEK. IN A NUTSHELL...A VERY ACTIVE WEATHER PATTERN TO DEAL WITH...WITH SHOWER AND STORM CHANCES EVERYDAY. CONFIDENCE ON WHERE/WHEN AND HOW MUCH WILL FALL IS HELD DOWN SOMEWHAT BY THE MODEL DIFFERENCES...BUT FEEL THE HIGHEST THREAT WILL LIE ACROSS THE NORTHERN PART OF THE FORECAST AREA. FEEL SEVERE WEATHER IS ALSO PROBABLE OVER THE NEXT COUPLE DAYS. .LONG TERM...FRIDAY THROUGH MONDAY SOME DIFFERENCES IN THE TIMING AND PLACEMENT OF VARIOUS SHORTWAVE TROUGHS AND SFC BOUNDARIES...BUT THE OVERALL PICTURE OF THE EXTENDED MODELS IS VERY SIMILAR. THE SOUTHWEST FLOW LOOKS TO CONTINUE THROUGH THE WEEKEND...WHICH SHIFT TO A MORE ZONAL PATTERN FOR NEXT WEEK. THE SFC FRONT WOULD LINGER ACROSS THE REGION THIS WEEKEND AS A RESULT...HAVING NO IMPETUS TO PUSH EAST...AND ACT AS A FOCUS FOR PCPN PRODUCTION. EXTENDED MODELS FINALLY NUDGE THE FRONT EAST AND WEST OF THE START OF THE NEW WORK WEEK...AS ANOTHER 500 MB TROUGH DRIVES ALONG THE CANADIAN/US BORDER. THE EXTENDED GFS IS QUICKER WITH THIS FEATURE COMPARED TO THE DGEX. DON/T FAVOR ONE SOLUTION OVER THE OTHER AT THIS TIME...BUT BOTH WOULD BRING MORE PCPN CHANCES FOR MONDAY REGARDLESS. OVERALL...A WET AND ACTIVE PATTERN SHOULD CONTINUE...WITH TEMPERATURES COOLER...BUT SEASONABLE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 7, 5:00 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 500 AM CDT TUE JUN 7 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-081100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 500 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...SOUTHWEST AND CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS THAT MOVED OUT OF THE NORTHERN PLAINS MAY TRACK OVER PORTIONS OF SOUTHEAST MINNESOTA THIS MORNING. DUE TO THE TIME OF DAY...LIMITED INSTABILITY AND WEAK WIND FIELDS ALOFT...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS. LATER TODAY...THUNDERSTORMS ARE LIKELY TO RE-FIRE ALONG AN EAST-WEST FRONTAL BOUNDARY OVER THE AREA. STRONG INSTABILITY ALONG WITH FAVORABLE WINDS ALOFT WILL LIKELY LEAD TO SOME SEVERE STORMS BY THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES NEAR THE BOUNDARY ARE ALSO POSSIBLE. A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA LATE TONIGHT. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST. WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS... SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED RAINS FALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RABERDING
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:21 AM CDT | Severe Thunderstorm Warning | ARX | Mower | 18 min |
| Jun 7, 10:02 AM CDT | Severe Thunderstorm Warning | ARX | Winona | 59 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.